# SDR LR7A2010072000024

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,203 hours, 36,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK WHILE REPLACING LT RAINBOW FITTINGS FOUND LOWER CTR WING NR 2 PLANK LAYERS AT STRINGER 16 AND BETWEEN STRINGER 16 & 17, & STRINGER 12 SWORD FITTING LAYERS WITH FASTENER HOLES CRACKED AT CWS 220, WL 256.5.  REPAIRED IAW LAC MEA 382-57-10-014.
